MAUDE Adverse Event Report: Nova Biomedical Corp. StatStrip; Glucose monitoring system IVD, point-of-care

Nova Biomedical Corp. StatStrip; Glucose monitoring system IVD, point-of-care
Model Number 2.0
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/15/2026
Type of Reportable Event Death
Event or Problem Description
Glucose test performed on 3 different meters and different vials of strips.All gave "bad sample" error.
 
Additional Manufacturer Narrative
Meter serial number (b)(6) was initially included in mdr 1219029-2026-00039 for this incident, along with two other meters.To maintain device-specific documentation and tracking, separate mdrs have been initiated for the affected meters.A review of the device history record (dhr) for meter serial number (b)(6) was conducted, and no findings related to the reported event were identified.Follow-up attempts were made to obtain additional clinical information from the initial reporter; however, no response has been received to date.The complaint remains under formal investigation.A supplemental report will be submitted upon completion of the investigation, as appropriate.Nova will continue to monitor for this and similar events and will evaluate any additional information received for potential impact on the ongoing investigation.

Brand Name
StatStrip
Common Device Name
Glucose monitoring system IVD, point-of-care
Manufacturer (Section D)
Nova Biomedical Corp.
200 prospect st.
waltham MA 02454
Manufacturer (Section G)
NovaBiomedical Corporation
165 lexington rd.
billerica MA 01821
Manufacturer Contact
lyra rem
39 manning rd.
billerica, MA 01821
+1(978)439-3681
MDR Report Key50525609
Report Number1219029-2026-00046
Device Sequence Number21289164
Product Code PZI
UDI-Device Identifier00385480636858
UDI-Public(01)00385480636858(11)251110
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.0
Device Catalogue Number63685
Device Lot Number0325342249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown